# SDR UPS04441908

- Difficulty date: January 25, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AISI3010012IN
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON DIAGONAL BRACE FWD ATTACH FITTING BASE AREA PITTING CORROSION FOUND.  NR 3 PYLON DIAGONAL BRACE ATTACH FITTING LOWER SURFACE CORROSION REPAIR CARRIED OUT AS PER HX RS R-54-54-35098.  (FAA 8110-3 DATED FEB 5, 2004 & EO B747-5440-19929-A APPROVED).
